# SDR FDEA201812053436

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 45,361 hours, 15,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB BEAM IN FORWARD CARGO AT STA 580 AND LBL 45. COMPLIED WITH MAINFRAME STA 580 FLOORBEAM SPLICE SEGMENT UPPER AFT FLANGE CRACK REPAIR AT LBL 45.
